| Catalog Number |
C003D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown surgery in 2019 and the suture was used.During the procedure, the needle and thread separation occurred.There were no patient consequences reported.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device batch pbr433 and no non-conformances were identified.It was received for analysis a paper lid and a winding former with seven needle-sutures combination and a detached needle in slot #3 of product code c003d, lot pbr433.During the visual inspection of detached needle, the swage and attachment area were noted to be as expected.The barrel hole of the needle was examined under magnification and no suture remnant was observed.Also, the suture was not present to determine the assignable cause.In the inspection of seven needle-suture combinations, the swage and attachment area were noted to be as expected and a functional test was performed and the pull force results meet the customer requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.It could not be determined what may have caused the reported incident of: needle and thread separation¿.